# SDR FDEA201412170083

- Difficulty date: December 17, 2014
- Submitted: January 8, 2015
- Operation: Air carrier
- Aircraft: N750FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 555
- Aircraft time: 50,958 hours, 20,032 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: R532B384800000
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR PANEL 261ZF IS CRACKED.  FLOOR PANEL 261ZF FABRICATED ON T14 1111399 IAW DWG SRZ-25-005.  REPAIR CLASSIFIED AS CAT A MAJOR.
